Vertex Disjoint Cycles Containing Specified Paths of Order 3 in a Bipartite Graph

Ryota Matsubara, Hajime. Matsumura

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)179-195
JournalSUT Journal of Mathematics
Volume41
Publication statusPublished - 2005 Dec 15

Cite this

Vertex Disjoint Cycles Containing Specified Paths of Order 3 in a Bipartite Graph. / Matsubara, Ryota; Matsumura, Hajime.

In: SUT Journal of Mathematics, Vol. 41, 15.12.2005, p. 179-195.

Research output: Contribution to journalArticle

@article{9e8c00de701a498e955b4f40faf5b09d,
title = "Vertex Disjoint Cycles Containing Specified Paths of Order 3 in a Bipartite Graph",
author = "Ryota Matsubara and Hajime. Matsumura",
year = "2005",
month = "12",
day = "15",
language = "English",
volume = "41",
pages = "179--195",
journal = "SUT Journal of Mathematics",

}

TY - JOUR

T1 - Vertex Disjoint Cycles Containing Specified Paths of Order 3 in a Bipartite Graph

AU - Matsubara, Ryota

AU - Matsumura, Hajime.

PY - 2005/12/15

Y1 - 2005/12/15

M3 - Article

VL - 41

SP - 179

EP - 195

JO - SUT Journal of Mathematics

JF - SUT Journal of Mathematics

ER -